Alert archive / Ohio / Small Craft Advisories in 2009

Small Craft Advisory 162, NWS Cleveland, OH

November 15, 2009

NWS Cleveland, OH issued this small craft advisory at Nov 15, 2009, 10:16 PM EST. It took effect at Nov 16, 2009, 3:00 AM EST. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Nov 15, 2009, 10:16 PM EST (03:16 UTC)
In effect from
Nov 16, 2009, 3:00 AM EST
Expired
Nov 18, 2009, 9:21 AM EST
In force
54 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

822 
WHUS71 KCLE 160316
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1016 PM EST SUN NOV 15 2009


LEZ142>146-161130-
/O.NEW.KCLE.SC.Y.0162.091116T0800Z-091118T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
1016 PM EST SUN NOV 15 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM MONDAY TO 3 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY FROM 3 AM MONDAY TO 3 AM EST WEDNESDAY FROM MAUMEE
BAY TO WILLOWICK OHIO.

AN EXTENDED PERIOD OF NORTHEAST TO EAST WINDS OF 15 TO 25 KNOTS
WILL PRODUCE WAVES AS HIGH AS 6 FEET INTO MID WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$

LEZ147>149-161130-
/O.NEW.KCLE.SC.Y.0162.091116T0800Z-091117T0800Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1016 PM EST SUN NOV 15 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM MONDAY TO 3 AM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY FROM 3 AM MONDAY TO 3 AM EST TUESDAY FROM WILLOWICK
OHIO TO RIPLEY NEW YORK.

NORTH TO NORTHEAST WINDS WILL INCREASE TO 10 TO 20 KNOTS
PRODUCING WAVES OF 3 TO 5 FEET MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$
10 follow-up statements
005 
WHUS71 KCLE 160921
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
421 AM EST MON NOV 16 2009

LEZ142>146-161730-
/O.CON.KCLE.SC.Y.0162.000000T0000Z-091118T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
421 AM EST MON NOV 16 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
WEDNESDAY. 

AN EXTENDED PERIOD OF NORTHEAST TO EAST WINDS OF 15 TO 25 KNOTS
WILL PRODUCE WAVES AS HIGH AS 6 FEET INTO MID WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$

LEZ147>149-161730-
/O.CON.KCLE.SC.Y.0162.000000T0000Z-091117T0800Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
421 AM EST MON NOV 16 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST TUESDAY. 

NORTH TO NORTHEAST WINDS WILL INCREASE TO 10 TO 20 KNOTS
PRODUCING WAVES OF 3 TO 5 FEET MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$
576 
WHUS71 KCLE 161411
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
911 AM EST MON NOV 16 2009

LEZ142>146-162215-
/O.CON.KCLE.SC.Y.0162.000000T0000Z-091118T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
911 AM EST MON NOV 16 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
WEDNESDAY. 

AN EXTENDED PERIOD OF NORTHEAST WINDS OF 10 TO 20 KNOTS WILL PUSH
WAVES TO 4 TO 6 FEET TODAY. ON TUESDAY WINDS WILL TURN TO THE EAST
WINDS AND INCREASE TO 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$

LEZ147>149-162215-
/O.CON.KCLE.SC.Y.0162.000000T0000Z-091117T0800Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
911 AM EST MON NOV 16 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST TUESDAY. 

NORTHEAST WINDS OF 10 TO 20 KNOTS WILL PUSH WAVES TO 3 TO 5 FEET
TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$
570 
WHUS71 KCLE 162025
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
325 PM EST MON NOV 16 2009

LEZ142>149-170430-
/O.EXT.KCLE.SC.Y.0162.000000T0000Z-091117T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
325 PM EST MON NOV 16 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST TUESDAY.

NORTHEAST WINDS OF 10 TO 20 KNOTS WITH WAVES OF 3 TO 5 FEET WILL
CONTINUE THROUGH THE OVERNIGHT HOURS. WINDS WILL TURN TO THE EAST
AND INCREASE TO 15 TO 25 KNOTS EARLY TUESDAY PUSHING WAVES TO 4 TO
6 FEET. THE SMALL CRAFT ADVISORY WILL LIKELY NEED TO BE EXTENDED
INTO TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER 
VESSELS... SHOULD STAY IN PORT.

&&

$$
422 
WHUS71 KCLE 170314
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1014 PM EST MON NOV 16 2009

LEZ142>149-171115-
/O.CON.KCLE.SC.Y.0162.000000T0000Z-091117T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1014 PM EST MON NOV 16 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM TUESDAY FROM
MAUMEE BAY TO RIPLEY NEW YORK.

NORTHEAST WINDS OF 10 TO 20 KNOTS BECOME EAST AT 15 TO 25 KNOTS BY
TUESDAY MORNING. WAVES WILL BUILD AS HIGH AS 5 TO 7 FEET ON THE
CENTRAL AND WESTERN BASINS OF LAKE ERIE. THE SMALL CRAFT ADVISORY
WILL LIKELY NEED TO BE EXTENDED INTO TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$
190 
WHUS71 KCLE 170824
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
324 AM EST TUE NOV 17 2009

LEZ146>149-171630-
/O.EXT.KCLE.SC.Y.0162.000000T0000Z-091118T0900Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
324 AM EST TUE NOV 17 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST
WEDNESDAY. 

EAST TO NORTHEAST WINDS OF 15 TO 25 KNOTS WILL INCREASE TO 30
KNOTS TODAY INTO THIS EVENING BEFORE SLOWLY DIMINISHING LATE
TONIGHT AND WEDNESDAY. WAVES IN THE NEARSHORE WATERS WILL BUILD
AS HIGH AS 5 TO 7 FEET ON THE CENTRAL AND WESTERN BASINS OF LAKE
ERIE TODAY AND 4 TO 6 FEET EAST. WAVES WILL SUBSIDE LATE TONIGHT
AND WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ142>145-171630-
/O.EXT.KCLE.SC.Y.0162.000000T0000Z-091118T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
324 AM EST TUE NOV 17 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST
WEDNESDAY. 

EAST TO NORTHEAST WINDS OF 15 TO 25 KNOTS WILL INCREASE TO 30
KNOTS TODAY INTO THIS EVENING BEFORE SLOWLY DIMINISHING LATE
TONIGHT AND WEDNESDAY. WAVES IN THE NEARSHORE WATERS WILL BUILD
AS HIGH AS 5 TO 7 FEET ON THE CENTRAL AND WESTERN BASINS OF LAKE
ERIE TODAY AND 4 TO 6 FEET EAST. WAVES WILL SUBSIDE LATE TONIGHT
AND WEDNESDAY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
548 
WHUS71 KCLE 171430
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
930 AM EST TUE NOV 17 2009

LEZ146>149-172230-
/O.CON.KCLE.SC.Y.0162.000000T0000Z-091118T0900Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
930 AM EST TUE NOV 17 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY. 

THE WINDS ON THE NEARSHORE WATERS OF LAKE ERIE WILL BE FROM THE
EAST TO NORTHEAST AT 20 TO 25 KNOTS THIS AFTERNOON. WAVES WILL BE
5 TO 7 FEET ON THE CENTRAL AND WESTERN BASINS OF LAKE ERIE...AND 4
TO 6 FEET EAST. WAVES WILL SUBSIDE LATE TONIGHT AND WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ142>145-172230-
/O.CON.KCLE.SC.Y.0162.000000T0000Z-091118T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
930 AM EST TUE NOV 17 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY. 

THE WINDS ON THE NEARSHORE WATERS OF LAKE ERIE WILL BE FROM THE
EAST TO NORTHEAST AT 20 TO 25 KNOTS THIS AFTERNOON. WAVES WILL BE
5 TO 7 FEET ON THE CENTRAL AND WESTERN BASINS OF LAKE ERIE...AND 4
TO 6 FEET EAST. WAVES WILL SUBSIDE LATE TONIGHT AND WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
832 
WHUS71 KCLE 172007
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
307 PM EST TUE NOV 17 2009

LEZ146>149-180415-
/O.CON.KCLE.SC.Y.0162.000000T0000Z-091118T0900Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
307 PM EST TUE NOV 17 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY. 

EAST WINDS OF 15 TO 25 KNOTS WILL TURN TO THE SOUTHEAST AND
DIMINISH TO 10 TO 15 KNOTS LATE TONIGHT.  WAVES OF 6 TO 9 FEET
WILL SUBSIDE TO 2 TO 4 FEET TOWARD DAYBREAK.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ142>145-180415-
/O.CON.KCLE.SC.Y.0162.000000T0000Z-091118T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
307 PM EST TUE NOV 17 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY. 

EAST WINDS OF 15 TO 25 KNOTS WILL TURN TO THE SOUTHEAST AND
DIMINISH TO 10 TO 20 KNOTS LATE TONIGHT.  WAVES OF 7 TO 10 FEET
WILL SUBSIDE TO 4 TO 6 FEET TOWARD DAYBREAK...AND TO 2 TO 4 FEET
BY MID MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
927 
WHUS71 KCLE 180224
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
924 PM EST TUE NOV 17 2009

LEZ146>149-180900-
/O.CON.KCLE.SC.Y.0162.000000T0000Z-091118T0900Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
924 PM EST TUE NOV 17 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY. 

EAST WINDS OF 10 TO 20 KNOTS WILL BECOME SOUTHEAST TONIGHT. WAVES
OF 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET TOWARD DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ142>145-181030-
/O.CON.KCLE.SC.Y.0162.000000T0000Z-091118T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
924 PM EST TUE NOV 17 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY. 

EAST WINDS OF 15 TO 25 KNOTS WILL BECOME SOUTHEAST AND DIMINISH
TO 10 TO 20 KNOTS LATE TONIGHT. WAVES OF 5 TO 7 FEET WILL SUBSIDE
TO 3 TO 5 FEET TOWARD DAYBREAK AND TO 2 TO 4 FEET BY MIDDAY
WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
937 
WHUS71 KCLE 180822
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
322 AM EST WED NOV 18 2009

LEZ146>149-180930-
/O.CAN.KCLE.SC.Y.0162.000000T0000Z-091118T0900Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
322 AM EST WED NOV 18 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

EAST WINDS HAVE TURNED MORE SOUTHEAST AND DIMINISHED SO SMALL
CRAFT ADVISORY CONDITIONS NO LONGER EXIST.

$$

LEZ142>145-181500-
/O.CON.KCLE.SC.Y.0162.000000T0000Z-091118T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
322 AM EST WED NOV 18 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

EAST WINDS OF 10 TO 20 KNOTS WILL CONTINUE TO DIMINISH THIS
MORNING SO AVERAGE WAVES SHOULD DROP BELOW 4 FEET BY LATE THIS
MORNING ENDING SMALL CRAFT ADVISORY CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
860 
WHUS71 KCLE 181421
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
921 AM EST WED NOV 18 2009


LEZ142>145-181530-
/O.CAN.KCLE.SC.Y.0162.000000T0000Z-091118T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
921 AM EST WED NOV 18 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED...BUT CHOPPY
CONDITIONS WILL CONTINUE ON LAKE ERIE MAINLY WEST OF VERMILION.
EAST THROUGH SOUTHEAST WINDS OF 10 TO 20 KNOTS WITH WAVES OF 2 TO
4 FEET ARE EXPECTED TO CONTINUE THROUGH THE REMAINDER OF THE DAY.

$$

DJB

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 15, 9:42 PM EST, 34 minutes earlier.

Area forecast discussion, Nov 15, 9:42 PM EST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
942 PM EST SUN NOV 15 2009

.SYNOPSIS...
A COLD FRONT ACROSS CENTRAL OHIO WILL MOVE SOUTH OF THE OHIO
RIVER TONIGHT. HIGH PRESSURE OVER THE NORTHERN PLAINS WILL MOVE
SLOWLY EAST THE NEXT COUPLE OF DAYS FINALLY REACHING NEW ENGLAND
BY EARLY WEDNESDAY. AN AREA OF LOW PRESSURE WILL MOVE SLOWLY NORTH
UP THE MISSISSIPPI RIVER VALLEY DURING THE MIDDLE PORTION OF THE
WEEK.

&&

.NEAR TERM /THROUGH MONDAY/...
COLD FRONT WELL TO THE SOUTH OF THE REGION THIS EVENING WITH
INCREASING NORTHERLY FLOW TO TURN NORTHEAST THROUGH TONIGHT. DRIER
AIR SLOWLY WORKING INTO THE REGION AS PLANNED BUT STILL CONCERNED
WITH LOW TEMPS OVERNIGHT ESPECIALLY ALONG THE LAKESHORE. BOTH GFS
AND NAM MOS TRYING TO BRING TEMPS DOWN TO MID 30S/LOWER 40S. NAM T1S
MORE SUPPORTING OF TEMPS IN MID 40S AT CLE. WITH WIND OFF THE LAKE
NOT EXPECTING LAKESHORE GROUPS TO DROP TOO LOW GIVEN LAKE TEMPS
AROUND 50. ELSEWHERE CLOUDS WILL CONTINUE OVERNIGHT INHIBITING
TEMPS FROM DROPPING TOO LOW. ONLY EXCEPTION WILL BE ACROSS
NORTHWEST OH WHERE DEWPOINTS ALREADY DOWN TO MID 30S. THINK TOLEDO
AREA WILL HAVE BEST CHANCE FOR LOWS TO RANGE AROUND 40 BY
DAYBREAK.

AS FOR PRECIP REGIONAL RADAR CONTINUING TO SHOW PRECIP ACROSS NRN
INDIANA...HOWEVER GROUND TRUTH COMPARISON WITH OBS SHOWING MUCH OF
IT NOT REACHING THE GROUND OR DRIZZLE. CONTINUED WITH THE SLIGHT
CHC POPS ACROSS WRN AREAS OVERNIGHT.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
HIGH PRESSURE OVER THE NORTHERN PLAINS WILL SLIDE SLOWLY EAST THE
NEXT COUPLE OF DAYS. DRY NE FLOW ASSOCIATED WITH THIS HIGH SHOULD
DOMINATE THE WEATHER ACROSS THE AREA BOTH MONDAY AND TUESDAY.
MODELS SHOWING SOME DECREASE IN LOW LEVEL MOISTURE ON MONDAY SO IT
IS CERTAINLY POSSIBLE THAT SOME SUNSHINE COULD OCCUR DURING THE
DAY...ESPECIALLY ACROSS NE OH AND NW PA. SKIES SHOULD BECOME
PARTLY CLOUDY ALL AREAS MONDAY NIGHT. CLOUDS WILL BE ON THE
INCREASE AGAIN TUESDAY AHEAD OF THE NEXT SYSTEM. MODELS FINALLY IN
A LITTLE BIT BETTER AGREEMENT MOVING AN UPPER LOW UP THE
MISSISSIPPI RIVER VALLEY DURING THE MIDDLE OF THE WEEK. APPEARS
THAT PRECIP ASSOCIATED WITH THE SURFACE LOW WILL SPREAD INTO THE
AREA WEDNESDAY. HAVE BUMPED POPS UP SOME DURING THE DAY. BETTER
CHANCES FOR PRECIP COME WEDNESDAY NIGHT AND THURSDAY AS THE
SURFACE OCCLUDED FRONT SWEEPS EAST INTO THE LOCAL AREA. THINGS
SHOULD BEGIN TO DRY OUT FROM SW TO NE THURSDAY NIGHT. HAVE BACKED
TEMPS OFF A FEW DEGREES FROM PREVIOUS PACKAGE. HOWEVER...READINGS
WILL STILL BE A FEW DEGREES ABOVE NORMAL FOR THIS TIME OF YEAR.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
SYSTEM LIFTING OUT OF THE MID MISSISSIPPI VALLEY APPEARS LIKE IT
SHOULD BE NORTHEAST OF THE AREA BY FRIDAY MORNING WITH HIGH PRESSURE
BUILDING INTO THE AREA. BOTH THE GFS AND ECMWF ARE NOW SHOW THIS...
THOUGH GFS IS LITTLE FASTER LIFTING IT THROUGH THAN THE ECMWF. ECMWF
WOULD INDICATE SOME SHOWERS LINGERING FRIDAY WHILE THE GFS IS DRY.
WITH BOTH HAVING SURFACE HIGH PRESSURE OVER THE MID OR UPPER OHIO
VALLEY WILL GO WITH THE DRY FORECAST. HIGH PRESSURE SHOULD THEN HOLD
ON INTO SUNDAY AND KEPT THE MENTION OF SHOWERS OUT OF THE FORECAST
OVER THE WEEKEND. TEMPERATURES SHOULD AVERAGE A LITTLE ABOVE NORMAL
THROUGH THE PERIOD.

&&

.AVIATION /03Z MONDAY THROUGH FRIDAY/...
HIGH PRESSURE WILL BUILD ACROSS THE GREAT LAKES THROUGH MONDAY.
MODELS ARE NOT HANDLING THE POST FRONTAL LOW LEVEL MOISTURE VERY
WELL. IT WILL TAKE A FEW MORE HOURS TO FLUSH OUT THE MVFR
STRATOCUMULUS CLOUD LAYER. SHOULD BE LEFT WITH VFR MID/HIGH CLOUDS
BY EARLY MONDAY MORNING WITH AN INCREASING NORTHEAST WIND
ESPECIALLY NEAR LAKE ERIE AND ACROSS NW OHIO ON MONDAY.

OUTLOOK...MVFR CONDITIONS/SHOWERS MAY DEVELOP WEDNESDAY AND
LINGER AT TIMES INTO THURSDAY.

&&

.MARINE...
COLD FRONT MOVED SOUTHEAST OF THE LAKE THIS MORNING. WEST TO
NORTHWEST WINDS ON THE LAKE THIS AFTERNOON WILL GRADUALLY BECOME
NORTH TO NORTHEAST OVERNIGHT INCREASING TO 10 TO 20 KNOTS. WIND AND
WAVES SHOULD HOLD JUST BELOW SCA CRITERIA OVERNIGHT. HOWEVER ON
MONDAY NORTHEAST WINDS WILL INCREASE TO 15 TO 25 WITH WAVES BUILDING
TO AROUND 4 TO 7 FEET. SMALL CRAFT ADVISORY WILL THEN LIKELY BE
NEEDED INTO TUESDAY WITH A BRISK NORTHEAST FLOW CONTINUING. WINDS
WILL THEN BACK TO THE SOUTHEAST LATER TUESDAY AND TUESDAY NIGHT WITH
THE THREAT OF A SMALL CRAFT ADVISORY DIMINISHING. FOR THE REST OF
THE WEEK WINDS AND WAVES SHOULD NOT BE HIGH ENOUGH TO WARRANT A
SMALL CRAFT ADVISORY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KUBINA
NEAR TERM...ABE
SHORT TERM...KUBINA
LONG TERM...RANDEL
AVIATION...KOSARIK
MARINE...RANDEL
Hazardous weather outlook, Nov 15, 5:02 AM EST, 17 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
502 AM EST SUN NOV 15 2009

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-161015-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
502 AM EST SUN NOV 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.